# SDR K11A2016022525002

- Difficulty date: February 4, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,934 hours, 35,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PLUG CORROSION.
